Communications in Mathematical Physics

On perturbation theory for regularized determinants of differential operators

R. E. Gamboa Saraví, M. A. Muschietti, and J. E. Solomin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 3 (1983), 363-373.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922814

Mathematical Reviews number (MathSciNet)
MR0709472

Zentralblatt MATH identifier
0518.58038

Subjects
Primary: 81C35
Secondary: 58G11 81E15

Citation

Gamboa Saraví, R. E.; Muschietti, M. A.; Solomin, J. E. On perturbation theory for regularized determinants of differential operators. Comm. Math. Phys. 89 (1983), no. 3, 363--373. https://projecteuclid.org/euclid.cmp/1103922814


Export citation